Lindstedt series, ultraviolet divergences and Moser's theorem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, p. 545-593
@article{ASNSP_1998_4_26_3_545_0,
     author = {Bonetto, Federico and Gallavotti, Giovanni M. and Gentile, Guido and Mastropietro, Vieri},
     title = {Lindstedt series, ultraviolet divergences and Moser's theorem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {3},
     year = {1998},
     pages = {545-593},
     zbl = {0931.37034},
     mrnumber = {1635706},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_3_545_0}
}
Bonetto, Federico; Gallavotti, Giovanni; Gentile, Guido; Mastropietro, Vieri. Lindstedt series, ultraviolet divergences and Moser's theorem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 545-593. http://www.numdam.org/item/ASNSP_1998_4_26_3_545_0/

[BG] G. Benfatto - G. Gallavotti, "Renormalization Group", Princeton University Press, Princeton, 1995. | MR 1380265 | Zbl 0830.58038

[CF] L. Chierchia - C. Falcolini, A direct proof of a theorem by Kolmogorov in Hamiltonians systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV) 21 (1994), 541-593. | Numdam | MR 1318772 | Zbl 0836.34040

[E] L.H. Eliasson, Absolutely convergent series expansions for quasi-periodic motions, Math. Phy. Electron. J. 2 (1996). | MR 1399458 | Zbl 0896.34035

[G1] G. Gallavotti, Renormalization theory and ultraviolet stability for scalar fields via renormalization group methods, Rev. Mod. Phys. 57 (1985), 471- 572. | MR 789582

[G2] G. Gallavotti, Twistless KAM tori, Comm. Math. Phys. 164 (1994), 145-156. | MR 1288156 | Zbl 0805.58054

[G3] G. Gallavotti, Invariant tori: a field theoretic point of view on Eliasson's work, In "Advances in Dynamical Systems and Quantum Physics", R. Figari (ed.), World Scientific, Singapore, 1995, pp. 117-132. | MR 1414693

[GGM] G. Gallavotti - G. Gentile - V. Mastropietro, Field theory and KAM tori, Math. Phy. Electron. J. 1 (1995). | MR 1359460 | Zbl 0849.58038

[GG] G. Gallavotti - G. Gentile, Majorant series convergence for twistless KAM tori, Ergodic Theory Dynam. Systems 15 (1995), 857-869. | MR 1356618 | Zbl 0871.58040

[GM1] G. Gentile - V. Mastropietro, KAM theorem revisited, Phys. D 90 (1996), 225-234. | MR 1372451 | Zbl 0896.58030

[GM2] G. Gentile - V. Mastropietro, Tree expansion and multiscale analysis for KAM tori, Nonlinearity 8, (1995), 1159-1178. | MR 1363405 | Zbl 0841.58037

[GM3] G. Gentile - V. Mastropietro, Methods for the analysis of the Lindstedt series for KAM tori and renormalizability in classical mechanics, A review with some applications, Rev. Math. Phys. 8 (1996), 393-444. | MR 1388257 | Zbl 0870.70012

[H] M. Hermann, Difféomrphismes du cercles et rotations, Publ. Math. IHES 49 (1979), 1-233. | Numdam

[HP] F. Harary - E. Palmer, "Graphical enumeration", Academic Press, New York, 1973. | MR 357214 | Zbl 0266.05108

[K] A.N. Kolmogorov, On the preservation of conditionally periodic motions, Doklady Akademia Nauk SSSR 96 (1954), 527-530; english translation in G. Casati, J. Ford: Stochastic behavior in classical and quantum Hamiltonians, Lectures Notes in Physics 93, Springer, Berlin, 1979.

[M1] J. Moser, On invariant curves of an area preserving mapping of the annulus, Nac. Akad. Wiss. Göttingen Math.-Phys. Kl. II, 1- 20, (1962). | MR 147741 | Zbl 0107.29301

[M2] J. Moser, A rapidly convergent iteration method and nonlinear differential equations II, Ann. Scuola Norm. Sup. Pisa Cl. Sci (III) 20 (1966),499-535. | Numdam | MR 206461

[M3] J. Moser, Convergent series expansions for quasi-periodic motions, Math. Ann. 169 (1967), 136-176. | MR 208078 | Zbl 0149.29903

[M4] J. Moser, On the construction of almost periodic solutions for ordinary differential equations, In "Proceedings of the International Conference of Functional Analysis and Related Topics", Tokyo (1969), pp. 60-67. | MR 265692 | Zbl 0201.41701

[M5] J. Moser, "Stable and Random Motions in Dynamical Systems, with special emphasis on Celestial Mechanics", Annals of Mathematical Studies 77, Princeton University Press, Princeton, 1973. | MR 442980 | Zbl 0271.70009

[Pö] J. Pöschel, Invariant manifolds of complex analytic mappings, In "Critical Phenomena, Random Systems, Gauge Theories", Les Houches, Session XLIII (1984), Vol. II, K. Osterwalder R. Stora (eds.), North Holland, 1986, pp. 949-964. | MR 880541 | Zbl 0681.58037

[PV] I. Percival - F. Vivaldi, Critical dynamics and diagrams, Phys. 33 (1988), 304-313. | MR 984624 | Zbl 0662.58038

[S] K. Siegel, Iterations of analytic functions, Ann. of Math. 43 (1942), 607- 612. | MR 7044 | Zbl 0061.14904

[SW] E. Stein - G. Weiss, "Introduction to Fourier analysis on Euclidean spaces", Princeton University Press, Princeton, 1971. | MR 304972 | Zbl 0232.42007